MAUDE Adverse Event Report: BECKMAN COULTER COULTER AC·T DIFF ANALYZER; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER COULTER AC·T DIFF ANALYZER; COUNTER, DIFFERENTIAL CELL
Catalog Number 6706366
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 09/20/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A field service engineer (fse) evaluated the instrument at the customer's site.The fse found that the tubing through valve lv8 was defective, causing the leak.The fse replaced the tubing, resolving the leak.The repairs were verified per established service procedures.The beckman coulter internal identifier for this report is (b)(6).
 
Event or Problem Description
The customer reported less than 1 ml of uncontained fluid leaked from the probe in a coulter ac t diff analyzer onto the counter during normal instrument operation.There were vacuum error messages reported by the customer at the time of the event.The customer was wearing personal protective equipment (ppe) consisting of laboratory coat, goggles and gloves at the time of the event and there was no report of injury or biohazard exposure to open wounds or mucous membranes.Erroneous patient results were not generated and there was no change or affect to patient treatment in connection to the event.There was no impact to patient results and controls.

Brand Name
COULTER AC·T DIFF ANALYZER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s kraemer blvd
brea CA 92821
MDR Report Key6012497
Report Number1061932-2016-00885
Device Sequence Number10783398
Product Code GKZ
UDI-Device Identifier15099590264734
UDI-Public(01)15099590264734
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K973634
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/20/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6706366
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2016
Initial Report FDA Received Date10/07/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1